# SDR AALA970203

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N892AA
- Make and model: Boeing 727223
- Aircraft serial: 22008
- System (JASC): 3240 · Landing Gear Brake System
- Part: Metering Valve
- Part number: 652348616
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

MEX - FLT 1528 - AFTER GATE DEPARTURE DURING TAXI OUT, DIMINISHED BRAKING ACTION NOTED.  AIRCRAFT RETURNED TO GATE.  REPLACED LEFT MAIN LANDING GEAR BRAKE METERING VALVE.  ALSO, REPLACED ANTI-SKID CONTROL BOX.  SYSTEM LEAK AND GROUND CHECKED NORMAL OPERATION.  (M)
